# SDR HNAA2016071100214

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 60,937 hours, 69,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS1557081
- Condition: Inoperative
- Location: Emerency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXTERIOR EMERGENCY LIGHT BULB INOPERATIVE.     R & R THE LIGHT BULB.
